On a group-theoretical generalization of the Gauss formula
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 1, pp. 311-317
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We discuss a group-theoretical generalization of the well-known Gauss formula involving the function that counts the number of automorphisms of a finite group. This gives several characterizations of finite cyclic groups.
We discuss a group-theoretical generalization of the well-known Gauss formula involving the function that counts the number of automorphisms of a finite group. This gives several characterizations of finite cyclic groups.
DOI :
10.21136/CMJ.2022.0225-22
Classification :
11A25, 11A99, 20D60, 20D99
Keywords: Gauss formula; Euler's totient function; automorphism group; finite group; cyclic group; abelian group
Keywords: Gauss formula; Euler's totient function; automorphism group; finite group; cyclic group; abelian group
@article{10_21136_CMJ_2022_0225_22,
author = {Fasol\u{a}, Georgiana and T\u{a}rn\u{a}uceanu, Marius},
title = {On a group-theoretical generalization of the {Gauss} formula},
journal = {Czechoslovak Mathematical Journal},
pages = {311--317},
year = {2023},
volume = {73},
number = {1},
doi = {10.21136/CMJ.2022.0225-22},
mrnumber = {4541104},
zbl = {07655770},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0225-22/}
}
TY - JOUR AU - Fasolă, Georgiana AU - Tărnăuceanu, Marius TI - On a group-theoretical generalization of the Gauss formula JO - Czechoslovak Mathematical Journal PY - 2023 SP - 311 EP - 317 VL - 73 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0225-22/ DO - 10.21136/CMJ.2022.0225-22 LA - en ID - 10_21136_CMJ_2022_0225_22 ER -
%0 Journal Article %A Fasolă, Georgiana %A Tărnăuceanu, Marius %T On a group-theoretical generalization of the Gauss formula %J Czechoslovak Mathematical Journal %D 2023 %P 311-317 %V 73 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0225-22/ %R 10.21136/CMJ.2022.0225-22 %G en %F 10_21136_CMJ_2022_0225_22
Fasolă, Georgiana; Tărnăuceanu, Marius. On a group-theoretical generalization of the Gauss formula. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 1, pp. 311-317. doi: 10.21136/CMJ.2022.0225-22
Cité par Sources :